zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Wazewski’s principle for retarded functional differential equations. (English) Zbl 0407.34056

MSC:
34K25Asymptotic theory of functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Borsuk, K.: Theory of retracts. (1967) · Zbl 0153.52905
[2] C. Conley, ”Isolated Invariant Sets and the Morse Index,” CBMS 38, Amer. Math. Soc., Providence, R.I. · Zbl 0397.34056
[3] Hale, J. K.: Theory of functional differential equations. (1977) · Zbl 0352.34001
[4] Kurzweil, J.: On approximation in real Banach spaces. Studia math. 14, 214-231 (1953) · Zbl 0064.10802
[5] Lasota, A.; Yorke, J. A.: The generic property of existence of solutions of differential equations in Banach spaces. J. differential equations 13, 1-12 (1973) · Zbl 0259.34070
[6] Mikołajska, Z.: Une remarque sur LES solutions bornées d’une équation differodifférentielle non linéaire. Ann. polon. Math. 15, 23-32 (1954)
[7] Mikołajska, Z.: Sur le pilotage dans un champ de forces répulsives. Ann. polon. Math. 31, 234-240 (1976)
[8] Onuchic, N.: On the asymptotic behavior of the solutions of functional differential equations. Differential equations and dynamical systems (1967) · Zbl 0162.13102
[9] Wa.Zewski, T.: Sur un principe topologique de l’examen de l’allure asymptotique des intégrales des équations différentielles ordinaires. Ann. soc. Polon. math. 20, 279-313 (1947)
[10] Whyburn, G. T.: Topological analysis. (1958) · Zbl 0080.15903